# SDR ASAA2022081339545

- Difficulty date: August 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 23,062 hours, 7,243 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 7019
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 54,157 hours, 20,782 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. REPLACED RH PACK TEMPERATURE CONTROL VALVE REF B737-900 AMM 21-51-10.
